Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

HELP - Very Worried ... Side Effects sweetmarie

Posted by Dr. Bob on June 4, 2002, at 11:26:45

[Posted by sweetmarie on June 4, 2002, at 10:23:03]

>
> I know that I`ve already posted about this, but I`m getting really really worried.
>
> I have a headache that has been going on for over 5 weeks now, which doesn`t seem to respond to painkillers. My psychiatrist put the dose of my Lamotragine up from 250 mg to 300 mg 10 weeks ago, and I`ve had this headache (as I said) for over 5 weeks now. It is very hard to budge, and sometimes is so bad that I can`t even move.
>
> I saw my GP last week, and we decided thatI`d go back to 250 mg, and I`ve been back on this dose for 6 days now. My mood was not affected at all by the increased dose (it wasn`t any better or worse), so I thought it would be OK. But I still feel very ill (sick) and the headache is still with me.
>
> I have never really suffered from side-effects before this, and don`t know how they work - Will it take a while for the side-effects to subside? It`s absolutely unbearable and my mood is as bad as it ever was, i.e. before I started making any kind of recovery. After 4 years of severe depression, I have managed to start actually getting better. It`s very slow, but it`s definitely been forward progress - maybe a 1/3rd of my week is good now, as opposed to me being suicidal ALL the time.
>
> PLEASE can anyone shed any light on this for me? People around me seem to take it for granted that my current (huge) slump in mood is the result of the headaches. I have certainly not been able to do anything more than the bare minimum since the pain got so bad - I`ve missed my counselling session with my community nurse because of it; I`ve had to cancel my `confidence building` course, that I have previously been going to; I have been sleeping very badly (and having nightmares when I do sleep) ... it`s a nightmare.
>
> As I said, the increase of 50 mg made absolutely no difference to my mood, and I am fine with the lowered dose. But could I be having `withdrawal` symptoms? I`m REALLY sorry about this ramble, I`m just a little desperate.
>
> If anyone could get back to me on this I`ll be really grateful.
>
> Anna.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Dr. Bob thread:108631
URL: http://www.dr-bob.org/babble/20020602/msgs/108631.html